# SDR AALA201706099039

- Difficulty date: June 7, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 15,916 hours, 6,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT OVERHEAD AISLE LIGHT ROW 14 WILL NOT ILLUMINATE. T/S REPLACED LIGHT ASSY AT ROW 10 PER MM 33-51-03 ACCOMPLISHED TEST ROW 14 LIGHT CHKS NORMAL. (SEE ALSO SDR AALA201706099038)
